# SDR 2014FA0000098

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: General aviation
- Aircraft: N640CS
- Make and model: Boeing 737-400
- Aircraft serial: 26078
- Aircraft time: 55,685 hours, 32,636 cycles
- Engine: Cfmint CFM563C1
- Engine time: 46,988 hours, 26,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND TAXI, NR 1 ENGINE HAD VIBRATION AT 40 PERCENT N1.
